MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 20MM VAL SCREW, TI; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 20MM VAL SCREW, TI; BONE FIXATION PLATE
Model Number 2.4 X 20MM VAL SCREW, TI
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a wrist fracture repair the screws would not lock and appeared to be stripped.They were replaced and the case was completed with no further issues.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the locking threads are damaged on both screws returned.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screws.

Brand Name
2.4 X 20MM VAL SCREW, TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19353261
Report Number1220246-2024-03538
Device Sequence Number18046893
Product Code HRS
UDI-Device Identifier00888867045620
UDI-Public00888867045620
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 20MM VAL SCREW, TI
Device Catalogue NumberAR-8724V-20
Device Lot Number13083328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown